MAUDE Adverse Event Report: Lumenis Ltd Moses Pulse; Powered Laser Surgical Instrument

Lumenis Ltd Moses Pulse; Powered Laser Surgical Instrument
Model Number GA-0008700
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Communication or Transmission Problem (2896); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that errors 138: "external indicator - emergency stop status fail" and 58: "self test process failure (one of the tests completed with fail status)" displayed.The laser continued to indicate computer wise as if energy was being given.The pedal was not pressed then.The emergency stop button was pressed but it did not respond.At the end, the console was forced to turn off with the on/off button.The procedure was completed with the same device.There were no patient complications.
 
Additional Manufacturer Narrative
Corrected content previously provided in section h6.Device codes.
 
Event or Problem Description

Brand Name
Moses Pulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
Lumenis Ltd
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
Boston Scientific Corporation
yokneam ind. park
hakidma 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24694005
Report Number2124215-2026-16478
Device Sequence Number13371939
Product Code GEX
UDI-Device Identifier07290109145464
UDI-Public(01)07290109145464(11)240508(10)1593
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008700
Device Catalogue NumberGA-0008700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer03/12/2026
04/21/2026
08/21/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/07/2026
05/20/2026
09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown